# SDR FDEA202404230488

- Difficulty date: April 23, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 83,719 hours, 20,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: UNKNOWN
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PRESS TO TEST INOPERATIVE.    RELEASED FOR SERVICE PER MEL : 25-61-02.   R1 EVAC SLIDE REMOTE PRESS INDICATOR  - INOP. PER MEL 25-61-02, VERIFYAND RECORD IN THE  AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT  DAY."  VERIFIED PRESSURE IS ADEQUATE. IDENTIFIED PARTS  MD-11 SLIDE REMOTE PRESSURE.  RELAMPED LENS AND NOW OP CKS NML.
